# SDR TAMF20090036S

- Difficulty date: July 10, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 79,604 hours, 28,416 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (SC3) CHECKS INSP WAS FOUND NACELLE ENGINE NR 2 LT FAN REVERSER HALF - AFTER INNER COWL FAIRING CRACKED, REPAIRED ACCOMPLISHED IAW EWO 767-54-065 MRA 7-1-266268616.
